# SDR AALA20150912002

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 44,888 hours, 18,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF CONFIGURATION LIGHT ILLUMINATED IN FLIGHT AFTER FLAP RETRACTION.  HORN SOUNDED & GEAR REQUIRED OVERRIDE. THE FLIGHT DIVERTED, NO EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PSEU LIGHT CAME ON AFTER LANDING.  BITE CHECK OF PSEU SHOWED GSVB CL DO NOT DISPATCH.  ACFT WAS TAKEN OUT OF SERVICE FOR FURTHER TROUBLESHOOTING & REPAIRS.  REPLACED THE S1050 GND INTERLOCK SENSOR.
